MathSciNet Relay Station
MathSciNet bibliographic data
MR803120 60C05 (11K31 60F17)
DeLaurentis, J. M.; Pittel, B. G. Random permutations and Brownian motion. Pacific J. Math. 119 (1985), no. 2, 287–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement